# SDR DALA2025011900437

- Difficulty date: January 18, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,763 hours, 31,066 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3276 DISC: DECLARED EMERGENCY INTO LAX DUE TO SEC 3 FAULT. C/A: FWD TO MEL 27-94-01. MEL & PLACS INSTALLED. MCC NOTIFIED. OK FOR SVC. (LP: 6555044)
